# SDR ANCF2018101500000

- Difficulty date: August 31, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N810AV
- Make and model: Airbus A321-231
- Aircraft serial: 6294
- Aircraft time: 6,308 hours, 2,814 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF RISE ENGINE NR 1 N2 OVERLIMIT INTO RWY 01 SKRG CLOSE TO 80KNT AND 90 KNT N2 APROX 106 %.
